MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION FEMUR REVISION PS SIZE 3 L

MEDACTA INTERNATIONAL SA GMK-REVISION FEMUR REVISION PS SIZE 3 L
Catalog Number 02.07.2403L
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 08/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review performed on 04 september 2018.Lot 162074: (b)(4) items manufactured and released on 11 may 2016.Expiration date: 2021-04-11.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Inspection performed by packaging and washing manager on 07 september 2018: from the pictures an important deformation is evident in the primary and secondary blister.These deformations can be replied putting the packaging near an high temperature heat source or crushing the device under an elevated load.Considering that the box doesn't present damages it is likely that the blister was overheated.We had already similar situation on spine blisters we've analyzed all the medacta production process and we didn't discovered activities leading to a such as deformation.I conclude saying that the product didn't leave medacta with this deformation, but it was caused during the transportation/storage activities.
 
Event or Problem Description
Upon opening the inner packaging it was noticed that it was compromised and was not deemed to be sterile.An alternative implant that was available has been used.

Brand Name
GMK-REVISION FEMUR REVISION PS SIZE 3 L
Common Device Name
FEMUR
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7854962
Report Number3005180920-2018-00668
Device Sequence Number1272143
Product Code JWH
UDI-Device Identifier07630030821400
UDI-Public07630030821400
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K102437
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/11/2021
Device Catalogue Number02.07.2403L
Device Lot Number162074
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/28/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2018
Initial Report FDA Received Date09/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age67 YR
Patient Weight120